# SDR ASOA200801526

- Difficulty date: November 17, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 280 WEB HAS SURFACE CORROSION ON AFT LOWER WEB.  REMOVED AND REPLACED BS 280 LT WEB REFER TO M-234 FORM FOR WORK ACCOMPLISHED.
